MAUDE Adverse Event Report: CHOICESPINE, LP BLACKHAWK CERVICAL SPACER SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

CHOICESPINE, LP BLACKHAWK CERVICAL SPACER SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 05-090-22-1405
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) reported that followup xrays showed the anchors were not locked and the implant has backed out.

Brand Name
BLACKHAWK CERVICAL SPACER SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
CHOICESPINE, LP
400 erin drive
knoxville TN 37919
MDR Report Key9607076
Report Number3005819474-2018-00001
Device Sequence Number352914
Product Code OVE
UDI-Device Identifier00840996164535
UDI-Public00840996164535
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number05-090-22-1405
Device Catalogue Number05-090-22-1405
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR